Aa
Aa
A
A
A
Close
Avatar universal

Abilify withdrawal-sweating?

Hi. I am withdrawing cold turkey from Abilify 15mgs. My psych provider refuses to change my medication to something else and won’t see me for another 3 weeks. I’m gaining weight on the abilify and I cannot take anymore. I am recovering from anorexia nervosa and have been at a healthy weight for a few months now so the added weight is unbearable.  My question is if excessive sweating is a withdrawal side effect that anyone here has experienced and if so how long does this last? It’s really bad and I keep taking showers but I’m sweating so bad under my arms. It is disgusting. Also how long do Abilify withdrawals last? I’ve been taking the med for 3 months now starting out at 5mgs and have been on 15mgs for about a month now. I’m having mood swings (currently feeling good though with lots of energy) but I’m guessing this can be expected. My last dose was two days ago. Oh and I’m diagnosed bipolar 1. Sorry this is so scatterbrained. Thank you!
0 Responses
Have an Answer?

You are reading content posted in the Bipolar Disorder Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.